# SDR HEEA968341

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2268A
- Make and model: Bell 206B-3
- Aircraft serial: 3602
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: A30
- Condition: Defective
- Location: Altimeter
- Component: Ack
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER UNIT REPORTS 25,000 WITH NO PRESSURE APPLIED AND WILL NOT CALIBRATE.
